Table of contents:
Video: Bruises After Injections In The Buttock: Causes And Treatment, What To Do
2023 Author: Rachel Wainwright | [email protected]. Last modified: 2023-06-04 23:24
Bruise after an injection in the buttock: causes and treatment
Bruises after an injection in the buttock appear quite often. Why is this happening and how to get rid of them? In most cases, they do not cause inconvenience to a person and do not require special treatment, since they disappear on their own over time.
Hematomas after injections in most cases go away on their own
But sometimes a rather painful lump forms at the injection site. If symptoms persist for a long time, consult a doctor.
Incorrectly chosen injection site
Often the wrong injection site becomes the cause of bruising and induration at the injection site. The medicine is injected into the extreme (outer) upper quarter of the gluteus muscle. If you make an injection in another part, then the risk of hemorrhage increases, since there the muscle layer is thinner, and there are more large blood vessels.
The wrong injection site is often the cause of the hematoma.
Also, tissues in other areas do not have such good elasticity, so more blood is returned to the subcutaneous tissue. In addition, an incorrectly chosen injection site can cause severe pain during the injection, and nerve damage can lead to the development of serious complications.
Insufficient injection depth
Also, bruising may appear due to insufficient injection depth. The gluteus maximus muscle is located under a thick layer of subcutaneous fat.
To avoid bleeding, it is important to choose the correct length of the needle
Bumps and bruises after such injections are almost always formed and dissolve for a very long time. In people who are overweight and have a lot of subcutaneous fat in the buttocks, lumps form most often.
Other possible reasons:
|Muscle tension during injection||In this case, the blood supply increases, and a large amount of blood enters the subcutaneous fat layer, which leads to the formation of a hematoma.|
|Penetration of infection||After the integrity of the skin is violated, pathogenic microorganisms enter the puncture site, and an inflammatory process is formed that looks like a bruise|
In order to get rid of hematomas after an injection at home, both medications and folk remedies are used.
The effect of the use of external agents usually develops after 1-2 days.
The drugs have an anti-inflammatory effect, quickly eliminate edema, thin the blood in the area of the bruise, which contributes to the early resorption and elimination of exudate.
Ointments are applied to the affected area and rubbed lightly. The procedure is done 2-4 times a day. You need to smear the area within 4-7 days. The effect of the use of such funds becomes noticeable already on the second or third day.
If, in addition to the bruise, there is also a seal, a compress with Dimexidum will help to quickly get rid of the problem. Previously, one part of the medicine is mixed with three parts of boiled warm water. The resulting solution is impregnated with the fabric and applied to the injection site, then fixed.
To eliminate hematomas, use a cabbage leaf. It must be taken from the middle of the head of cabbage and beaten off a little with the blunt part of a knife or rolling pin in order for it to become softer and let the juice flow.
At home, cabbage is often used for hematomas.
A small amount of honey is applied to the surface of the leaf, this part is applied to the affected area and fixed with a plaster. This compress is left overnight. It helps to get rid of bumps in both an adult and a child.
You can remove a hematoma after an injection at home using a honey cake. The basis for its preparation is flour, it is mixed with water and honey and applied to the affected area. The cake is left overnight.
If, despite treatment at home, the bruise persists and is accompanied by painful sensations, you should seek the advice of a doctor.
We offer for viewing a video on the topic of the article.
Anna Kozlova Medical journalist About the author
Education: Rostov State Medical University, specialty "General Medicine".
Found a mistake in the text? Select it and press Ctrl + Enter.